# SDR A6WA200840488

- Difficulty date: June 6, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT ENGINE INLET BRACKET FOUND CRACKED AT STATION XN155.845 NEAR 5 O`CLOCK POSITION (LOOKING FWD).  RT ENGINE BRACKET AT STATION XN 138.845 NEAR 5 O’CLOCK POSITION (LOOKING FWD) REPLACED IAW CRJ 200 SRM 51-42-06 & SRM 51-42-13.  (A)
